# SDR SIMA202005041001

- Difficulty date: May 1, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 39,865 hours, 34,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR PASSENGER FLASHLIGHT CRADDLE INOP-C/A-REMOVED AND REPLACED REAR PASSENGER FLISHLIGHT CRADDLE IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-000-801-A. OPC GOOD
